MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE FILTER BLUNT FILL; Needle, Aspiration And Injection, Disposable

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE FILTER BLUNT FILL; Needle, Aspiration And Injection, Disposable
Catalog Number 305211
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, needle filter blunt fill, filter needle not securely attached to luer lock, causing leak.The following was provided by the initial provider: on (b)(6)2026, xxxxx received a complaint from a reporter regarding a xxxxxx, lot 2189856.The reporter stated that the included filter needle did not securely attach to the luer lock connection, resulting in difficulty drawing up the medication properly.The physician further reported that when attempting to expel excess air bubbles through the filter needle, medication leaked from the needle hub at the luer lock connection, resulting in product waste.The vial was prepared for administration using a syringe and needle; however, the product was not administered to the patient.No adverse event was reported, and there was no risk to patient safety.No further issues have been reported.Event date: (b)(6)2026, root cause (undetermined): root cause (undetermined).Potential root cause(s): incomplete engagement between the filter needle hub and the syringe luer lock connection, resulting in an inadequate seal and leakage during medication draw-up or air purging.User technique during assembly, including failure to fully secure the filter needle to the syringe prior to use.User technique during air/bubble removal, resulting in increased pressure at the connection and subsequent leakage.End-user assembly and handling practices contributing to inadequate connection integrity during product preparation.An undetected component defect of the filter needle hub or syringe connection interface that was not observable during visual inspection.Potential ae: no adverse event.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
NEEDLE FILTER BLUNT FILL
Common Device Name
Needle, Aspiration And Injection, Disposable
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50868478
Report Number1911916-2026-00511
Device Sequence Number13430514
Product Code GAA
UDI-Device Identifier00382903052110
UDI-Public(01)00382903052110(17)300531(10)5092856
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305211
Device Lot Number5092856
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown